# SDR 08FDEA04029

- Difficulty date: September 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A57247017245
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON RT OUTBOARD TRAILING EDGE PANEL REPAIR PERFORMED IAW SRM 57-51-12 PAGE 201 PARA 4, FIG 216, APPROVED BY RAS/1007710/2008 ISS A AND EA 6-5751-123095.
